Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 454658, 7 pages
http://dx.doi.org/10.1155/2014/454658
Research Article

The Solvability and Numerical Simulation for the Elastic Beam Problems with Nonlinear Boundary Conditions

School of Business, Shandong University of Technology, Zibo 255049, China

Received 24 April 2014; Accepted 12 May 2014; Published 22 May 2014

Academic Editor: Juntao Sun

Copyright © 2014 Qun Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qun Gao, “The Solvability and Numerical Simulation for the Elastic Beam Problems with Nonlinear Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 454658, 7 pages, 2014. https://doi.org/10.1155/2014/454658.